# SDR AALA20130613004

- Difficulty date: June 13, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N972TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53622
- Aircraft time: 40,213 hours, 19,093 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 976J2528
- Condition: Failed
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: M
- Precautionary procedure: H

## Discrepancy

CREW REPORTED HIGH TEMPERATURE INDICATION ON LT ENGINE AND LT ENGINE GENERATOR FAILED.  FLIGHT LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED LT ENGINE CONSTANT SPEED DRIVE AND GENERATOR. SYS GROUND CHECK NORMAL OPS.
